# SDR SWIA202161625

- Difficulty date: August 3, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SILL LHS BETWEEN FS 574 AND FS 621 IS HAS CORROSION AND CRACKS AROUND SEVERAL OF THE SCREW HOLES     (C-CHECK RO 10/07/2021)   REMOVED AND REPLACED LH CARGO FLOOR SILL BETWEEN FS 574 AND FS 621 IAW CRJ SRM 51-42-06 AND 51-42-21 AND REO 601R-53-61-1574 REV B DATED 2012-04-15. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED
